# SDR UIEA2018021900256

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,616 hours, 17,571 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 028C3658
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAT INOPERATIVE.  REMOVED AND REPLACED RIGHT HEAT CONTROLLER IAW AMM 30-41-01 AND L2 WINDOW IAW AMM 56-11-02.
